View Full Version : I experienced no side effects from Wellbutrin...is that a good thing?


thatguy123
04-03-13, 02:16 AM
Hi everyone, I'm new to this forum!!!

Well, I just came here to say that I experienced literally NO side effects from Wellbutrin at all, aside from the fact that it made me kinda drowsy when I took it for the first time. But the drowsiness went away completely the next day. Btw, I'm currently in my 2nd week of taking Wellbutrin.

I have no sweating, no dizziness, no seizures, no loss of appetite (a good thing since I LOVE food and am under-weight), no hot flashes, no dry mouth, no NOTHING!!! All it really did was made me super horny and think about sex 24/7. IT WAS CRAAAAAAAZY!!! I was also getting erections almost constantly, even during inappropriate times like in the middle of class, which could be embarrassing. And when I masturbate, I am still hard even after orgasm...so I am able to have another orgasm if I wanted to. Which I'm not complaining at all! ;)

I also noticed that it has drastically helped with my depression. I used to be really sad for no reason and start crying, especially when I get home from school. But ever since I started taking Wellbutrin, it really lifted up my mood and made me a happier, horny guy! Although, I still do feel "a little" sad from time to time, but Wellbutrin takes the edge away so I'm not as depressed as I used to be, which is a good thing. But the bad thing is that it didn't really helped with my social anxiety at all...I'm still afraid to talk to other people and be social. But let's just see what happens in the next few weeks or so.

Anyways, I really hope Wellbutrin continues to help with my depression. It's good that I'm already seeing improvements in just 2 weeks. I'm just afraid that its effects would wear off eventually. :/

mrzyphl
04-07-13, 08:30 PM
I've been on wellbutrin for 5 months. The first 2 weeks I thought I felt an
improvement. Since then I'm not so sure. Partly because I have no one
close to me to give feedback and also I haven't been able to focus on anything.
I don't think I've ever been clinically depressed but I have been emotionally flat
and that hasn't changed. The only side effect I've noticed is one day every
2 weeks or so my mouth gets extremely dry.
I've been on 450mg of wellbutrin xl for the last 3 months and my doctor
won't give me anything else so it's either that or nothing.

I'm glad it's worked for you. I can only hope the effects kick in over the next few months for me.

FogNoggin
07-26-13, 06:49 PM
Wellbutrin since March, no side effects either, except dry mouth on the occasional occasion.
I love my wellbutrin!
Mr. Johnson likes it too.